MAUDE Adverse Event Report: STRYKER GMBH AIMING BLOCK AXSOS 3 TI PROX. LAT. HUMERUS, RIGHT; PLATE, FIXATION, BONE

STRYKER GMBH AIMING BLOCK AXSOS 3 TI PROX. LAT. HUMERUS, RIGHT; PLATE, FIXATION, BONE
Catalog Number 705069
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "during surgery for a fracture of the humerus using our axsos 3 system, the screw of the 705063 targeting block broke and remained in the definitive implant.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrections: d1, d4 (catalog number and gtin) and d9 the device was not returned.The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned, and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the root cause of the issue.The ifu instructs the user that: ¿while rare, intra-operative fracture or breakage of instruments can occur.Instruments which have experienced excessive use or excessive force are susceptible to fracture.Instruments should be examined for wear or damage prior to surgery.¿ if the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
AIMING BLOCK AXSOS 3 TI PROX. LAT. HUMERUS, RIGHT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19084506
Report Number0008031020-2024-00161
Device Sequence Number7722271
Product Code HRS
UDI-Device Identifier07613327073065
UDI-Public07613327073065
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K222381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number705069
Device Lot NumberV37268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date06/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale